# SDR CA110526010

- Difficulty date: May 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 1,798 hours
- Engine: Pwa PT642A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 305566707
- Condition: Eroded
- Location: Gas Path
- Part time: 1,919 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERY OF EROSION IN GAS PATH IN OUTER COMBUSTION LINER.
